Volume 24 • Number 1 • 2001

Convexity of the Stability Region of Hurwitz Systems of Differential Equations
Ziad Zahreddine

Entire Functions and their Derivatives Share Two Finite Sets
Ming Liang Fang

Waves and Wave Groups in Deep Water
Zahid Rafiq Bhatti and Ijaz-ur-Rahman Durrani

The Application of Minimax Fit in Linear Model and its Extension in Generalised Linear Models
Nor Aishah Hamzah and Daud Yahaya

On Full Hilbert C*-Modules
Mohammad Sal Moslehian

A Two-dimensional Model for the Transmission of Dengue Fever Disease
Edy Soewono and Asep K. Supriatna

A Metric Discrepancy Estimate in Higher Dimensions Using L² Methods
Hailiza Kamarul Haili

On Semi-invariant Submanifolds of LP-cosymplectic Manifolds
Mukut Mani Tripathi

Arithmetic Functions Over Rings with Zero Divisors
Pattira Ruangsinsap, Vichian Laohakosol and Pattanee Udomkavanich

Uniquely N-colorable and Chromatically Equivalent Graphs
Chong-Yun Cha